Osaka Journal of Mathematics

A characterization of bounded Krull prime rings

Hidetoshi Marubayashi

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 15, Number 1 (1978), 13-20.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200770899

Mathematical Reviews number (MathSciNet)
MR0485952

Zentralblatt MATH identifier
0394.16002

Subjects
Primary: 16A08

Citation

Marubayashi, Hidetoshi. A characterization of bounded Krull prime rings. Osaka J. Math. 15 (1978), no. 1, 13--20. https://projecteuclid.org/euclid.ojm/1200770899


Export citation